| Model Number |
M00519351 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the electrode detachment.
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife device was used in the esophagus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6), 2023.During the procedure, the electrode was detached inside the patient; however, it was expected to be excreted naturally.The procedure was completed with another orise proknife device.There were no patient complications reported as a result of this event.